# SDR SWAA970006

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21338
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAM CORROSION AT UPPER FLANGE AT BS 360, LBL 11 TO RBL 63, WL 208.  REPAIRED PER BOEING SRM.
